# SDR 2024FA0000146

- Difficulty date: December 8, 2023
- Submitted: February 13, 2024
- Operation: General aviation
- Aircraft: N146T
- Make and model: Cessna 421C
- Aircraft serial: 421C0500
- Aircraft time: 5,017 hours, 2,500 cycles
- Engine: Cont GTSIO520L
- Engine time: 1,166 hours, 350 cycles
- Propeller: Hartzl HCC2Y*
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: HCC3YN2UF90
- Part serial: 54321
- Condition: Overspeed
- Location: Zone 600
- Part time: 1,166 hours, 350 cycles
- Component: Propeller, Hartzl, 54321
- Component part number: HCC3YN2UF90
- Stage of operation: CL
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

RIGHT PROP GOVERNOR FAILED APPROACHING LEVEL OFF FROM CLIMB.  ENGINE SPIKED TO OVER 6,000 RPM, ENGINE RUINED, BROUGHT PROP CONTROL BACK TO NO AVAIL.  THROTTLE BACK AND MIXTURE BACK TO GET ENGINE RPM DOWN.  VISUAL PROP COMPLETELY ?AT, PROP WOULD NOT FEATHER, RIGHT ENGINE STILL RUNNING SOMEWHAT, TURNED TOWARDS HOME BASE (KACT) ?REWALLED LEFT ENGINE KEPT TRYING TO MAKE POWER WITH RIGHT ENGINE.  CAME DOWN BETWEEN 1,500FPM AND 1,000 FPM ALL THE WAY TO THE GROUND.  BELLY LANDED IN A CORN ?ELD A FEW MILES SHORT OF MACGREGOR AIRPORT.  TIME FROM INITIAL RUNAWAY TO THE GROUND WAS 9 MINUTES AND 11,000 FEET.
